# SDR SIMA201109602

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 27,000 hours, 25,324 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2795 DURING CRUISE THE CREW REPORTED THE CAPTAIN’S AIR SPEED INDICATION DROPPED TO ZERO AND THE FIRST OFFICER’S ALTIMETER WAS INTERMITTENT AND FLAGGED RED.  THE RADIO COMMUNICATION WAS REDUCED TO STATIC IN PRECIPITATION.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO BWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WATER IN PITOT SYSTEM DRAIN TUBES.  SERVICED IAW EMB145 AMM 34-15-00.  INDICATIONS RETURNED TO NORMAL.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK FOR THE RADIO TO TOWER FOUND NO STATIC.  THE AIRCRAFT WAS RETURNED TO SERVICE.
